# SDR SWIA202056009

- Difficulty date: December 12, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK IN THE VERTICAL STABILIZER FORWARD DRAG ANGLE ON THE RIGHT SIDE. (MARKED)   (C-CHECK) RO 2/6/2021   CRACK IN VERTICAL STABILIZER FORWARD DRAG ANGLE REPAIRED BY CUTTING AWAY DAMAGED SECTION AND FABRICATING AND INSTALLING -3 R/H FWD ANGLE DOUBLER AND -4 R/H FWD ANGLE FILLER IAW CRJ700 SRM 55-31-00-201-001-A01 (SEE CONTINUATION CARD FOR MORE DETAILS) SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
